The Emperor Posted April 19, 2009 Share Posted April 19, 2009 Seriously, what the hell? First of all, I'm worried that taking this med is making me gain weight, even though I am more active now, maybe it's all the midnight snacks I indulge in. I don't know, but it is bothering me. I've gained a few pounds since starting it a couple of months ago Also, I'm 22. Why can't I remember what I had for breakfast? That I asked AND recieved an answer to a question 15 seconds ago, so I ask it again. I think my short term memory is shit right now. Does it cause memory problems, or is it the tumor? Now I don't KNOW I have a tumor, but I freak out about having a tumor(and innumerbale other things) so I take the klonopin. Just so I am clear to anyone reading this- I am half joking about the tumor, but only half. Really, do benzos screw with your memory? Anyone know about weight gain and memory loss related to benzos? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.